KS Man Please Help. I’m new to the Forums and did not know how to start a thread
you would respond to or how to message you directly if thats possible.
I have been on Testosterone injections now for a couple of months with good test numbers - most recently ~ 800. It became obvious that my estradiol was too high and 2 separate labs have borne that out - first was 110 and most recent 2nd was 140. After begging my endo to prescribe Arimidex he finally did. I started it at 0.5mg last wed with my testosterone shot (I split my shots - 2x/wk)- for two days I was fine, no problems but Fri am I started with butt muscle and back pain that comes and goes in intensity but is very bad for the most part - I cannot stand for very long with radiating intense pain. It still continues to this day possibly less often and less severe but still debilitating.
Did I take to much, is my E2 crashed? or is it just a side effect of Arimidex?
Assuming i fully recover should I decrease the dose? by how much? stop and never take again, switch to Aromasin?
Please help - this has been very very uncomfortable.
P.S. I just had an estradiol blood test yesterday (Sunday) before my test shot.